Fat Transfer and Persistent Bruising

3 months have passed, I have had it lasered 3 times. Now using a skin lightner. Could this be hemosiderin now ?

Doctor Answers (2)

Discoloration After Fat Transfer

+1

While this could be hemosiderin deposits, it may also represent a problem which was actually present but not obvious before the transfer. Resolution may still be possible and the laser that was used may not be the right one for this type of problem. I would certainly talk with your plastic surgeon or facial plastic surgeon to try another course of action.


Dallas Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Fat Transfer and Persistent Bruising

+1

You have made a correct diagnosis of post op hemosiderin deposit. Very rare complication in fat transfer. Good luck. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.